# SDR DALA2016022101269

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 32,041 hours, 21,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT SUBFLOOR IS CRACKED AND HAS CORROSION.   REPLACE SUBFLOOR IAW OR NRC 64480-0200-0145.  FABRICATED NEW SUB FLOOR IAW DWG 9936535. APPLIED ALODINE IAW AMM 51-10-00-370-803.  PRIMED AS REQUIRED IAW AMM 51-10-00-370-803. APPLIED TOP COAT IAW AMM 51-10-00-370-803.
